# SDR DHL200070919C

- Difficulty date: July 11, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB RT SIDE DUCT HOUSING STA 1307 APPROX HAS SEVERAL CRACKS (DUCT MATES TO VERT STAB FRONT SPAR).  CUT OUT DAMAGED AREA PER SRM 51-40-2.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 55-30-3.  ALODINED AND PRIMED PER SRM 51-10-2.
